# SDR 2003FA0000621

- Difficulty date: June 9, 2003
- Submitted: June 9, 2003
- Operation: General aviation
- Aircraft: N7252T
- Make and model: Beech A36
- Aircraft serial: E2261
- Engine: Cont IO550B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397STA
- Part serial: 24702
- Condition: Cracked
- Location: Engine
- Part time: 79 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6/1/02 SIX NEW ECI CYLINDER ASSY AEC631397STA INSTALLED.  11/15/02 NR 4 CYL CRACKED AFTER 171 HOURS OF SERVICE AND DAMAGED NR 2 CYL, BOTH OF WHICH WERE REPLACED.  2/20/03 NR 2 CYL CRACKED AFTER 79 HOURS OF SERVICE.  4/4/03 NR 4 CYL CRACKED AFTER 99 HOURS OF SERVICE.  6/5/03 FOUND NR 2 PISTON RING LAND AREA CRACKED AND DAMAGED SKIRT, CLOSER EXAMINATION REVEALED THE PISTON HAD NOT RECEIVED SOME MACHINING OPERATIONS AND THE SKIRT HAD CONTACTED THE CONNECTING ROD OF AN ADJACENT CYLINDER.
